Author: G. Schmidt;

Title: INTEGRAL EQUATIONS FOR CONICAL DIFFRACTION BY COATED GRATING

Journal: JOURNAL OF INTEGRAL EQUATIONS AND APPLICATIONS

Volume: 23

Page: 71 - 112

Year: 2011


Author: Alex Barnett; Leslie Greengard;

Title: A new integral representation for quasi-periodic scattering problems in two dimensions

Journal: BIT NUMERICAL MATHEMATICS

Volume: 51

Page: 67 - 90

Year: 2011


Author: Jie Chen; Desheng Wang; Haijun Wu;

Title: An Adaptive Finite Element Method with a Modified Perfectly Matched Layer Formulation for Diffraction Gratings

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 6

Page: 290 - 318

Year: 2009


Author: Oscar P. Bruno; Michael C. Haslam;

Title: Efficient high-order evaluation of scattering by periodic surfaces: deep high frequencies gratings;, and glancing incidences

Journal: JOURNAL OF THE OPTICAL SOCIETY OF AMERICA A-OPTICS IMAGE SCIENCE AND VISION

Volume: 26

Page: 658 - 668

Year: 2009


Author: John A. DeSanto;

Title: Exact boundary integral equations for scattering of scalar waves from perfectly reflecting infinite rough surfaces

Journal: WAVE MOTION

Volume: 45

Page: 918 - 926

Year: 2008


Author: Daan Huybrechs; Stefan Vandewalle;

Title: An efficient implementation of boundary element methods for computationally expensive Green's functions

Journal: ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS

Volume: 32

Page: 621 - 632

Year: 2008


Author: Habib Ammaxi; Gang Bao;

Title: Coupling of finite element and boundary element methods for the scattering by periodic chiral structures

Journal: JOURNAL OF COMPUTATIONAL MATHEMATICS

Volume: 26

Page: 261 - 283

Year: 2008